# SDR FDEA201003160842

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65561012
- Condition: Cracked
- Location: Bs 620 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOORWAY FRAME, BS 620, STR 25R, WEB CRACKED, ORIGINATING FROM   SEAL RETAINER FASTENER HOLE.   REMOVED WEB AT BS 620 FRAME FROM STRINGER 16R TO 28R IAW SRM, REV 102, 51-30-2. FABRICATED NEW WEB USING 7075-T6, .071" X 24" X 139.5" IAW MFG DWG NR 65-56101 REV F. INSTALLED WEB IAW SRM, REV 102, 51-30-2.
